MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100015555
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, a communication issue occurred, and the procedure was cancelled.Following an update to a new cryocouncil, temperature swings were noted on the thermocoupler.A second reordconnect and second amplifier were used, however, the issue persisted, and the case was abandoned.
 
Additional Manufacturer Narrative
One ensite¿ velocity¿ cardiac mapping system was received for investigation.Power was applied to the returned amplifier which successfully completed the post (power on self-test) and the system status light cycled to green within the anticipated three-minute time period.Normal functionality was confirmed by the system functional test with no failures or error messages reproduced.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.No capa is required; the root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.The reported issue will continue to be monitored for trends and reviewed in qdr (quality data review).Based on the information provided to abbott and the investigation performed, the root cause of the communication issue and subsequent cancellation cannot be conclusively determined.

Brand Name
ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15812935
Report Number2184149-2022-00276
Device Sequence Number20571230
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public05414734210713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100015555
Device Catalogue Number100014514
Device Lot Number5531813
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown